Alert archive / Alabama / Wind Advisories in 2025
Wind Advisory 4, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Mar 14, 2025, 12:59 PM CDT for 39 counties in Alabama. It took effect at Mar 14, 2025, 11:06 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2025, 12:59 PM CDT (17:59 UTC)
- In effect from
- Mar 14, 2025, 11:06 PM CDT
- Expired
- Mar 16, 2025, 1:00 AM CDT
- In force
- 26 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688 WWUS74 KBMX 141759 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 1259 PM CDT Fri Mar 14 2025 ALZ011>015-017>050-150400- /O.NEW.KBMX.WI.Y.0004.250315T1200Z-250316T0600Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Fayette, Auburn, Marion, Opelika, Sylacauga, Dadeville, Wetumpka, Oneonta, Eufaula, Troy, Linden, Hoover, Moundville, Vernon, Clanton, Alabaster, Greensboro, Moody, Rockford, Ashland, Hayneville, Demopolis, Heflin, Jasper, Lafayette, Centre, Roanoke, Columbiana, Tuscaloosa, Montgomery, Fort Deposit, Pell City, Valley, Lanett, Prattville, Double Springs, Alexander City, Sulligent, Livingston, Centreville, Anniston, Tallassee, Union Springs, Eutaw, Talladega, Hamilton, Tuskegee, Phenix City, Carrollton, Gadsden, Pelham, Selma, and Birmingham 1259 PM CDT Fri Mar 14 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...All of central Alabama. * WHEN...From 7 AM Saturday to 1 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 86/Martin
5 follow-up statements
495 WWUS74 KBMX 150032 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 732 PM CDT Fri Mar 14 2025 ALZ011>015-017>050-151300- /O.CON.KBMX.WI.Y.0004.250315T1200Z-250316T0600Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Hayneville, Livingston, Moundville, Carrollton, Hoover, Pelham, Lafayette, Greensboro, Oneonta, Sulligent, Fort Deposit, Alabaster, Selma, Tuskegee, Marion, Demopolis, Phenix City, Opelika, Centre, Double Springs, Talladega, Eutaw, Vernon, Montgomery, Union Springs, Eufaula, Anniston, Pell City, Tuscaloosa, Heflin, Moody, Hamilton, Tallassee, Gadsden, Alexander City, Fayette, Auburn, Wetumpka, Sylacauga, Rockford, Centreville, Lanett, Linden, Valley, Troy, Birmingham, Prattville, Jasper, Ashland, Clanton, Dadeville, Roanoke, and Columbiana 732 PM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM CDT SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...All of Central Alabama * WHEN...From 7 AM Saturday to 1 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 16
612 WWUS74 KBMX 150406 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 1106 PM CDT Fri Mar 14 2025 ALZ011>015-017>050-151300- /O.EXT.KBMX.WI.Y.0004.250315T0406Z-250316T0600Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Birmingham, Vernon, Linden, Selma, Carrollton, Prattville, Greensboro, Anniston, Rockford, Auburn, Phenix City, Moody, Heflin, Pell City, Hayneville, Tuscaloosa, Wetumpka, Demopolis, Oneonta, Sylacauga, Moundville, Alabaster, Marion, Roanoke, Union Springs, Alexander City, Opelika, Livingston, Hamilton, Centreville, Fayette, Eufaula, Eutaw, Centre, Pelham, Gadsden, Columbiana, Talladega, Clanton, Troy, Ashland, Sulligent, Hoover, Fort Deposit, Tuskegee, Lafayette, Valley, Dadeville, Montgomery, Lanett, Double Springs, Tallassee, and Jasper 1106 PM CDT Fri Mar 14 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph. * WHERE...All of Central Alabama. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 32/JDavis
068 WWUS74 KBMX 150845 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 345 AM CDT Sat Mar 15 2025 ALZ011>015-017>050-152000- /O.CON.KBMX.WI.Y.0004.000000T0000Z-250316T0600Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Sulligent, Moody, Fort Deposit, Wetumpka, Tuscaloosa, Tuskegee, Union Springs, Columbiana, Selma, Hayneville, Rockford, Anniston, Roanoke, Auburn, Marion, Moundville, Pelham, Vernon, Centreville, Phenix City, Livingston, Alexander City, Eufaula, Oneonta, Troy, Tallassee, Greensboro, Gadsden, Centre, Valley, Fayette, Lanett, Hoover, Clanton, Birmingham, Dadeville, Pell City, Linden, Heflin, Prattville, Alabaster, Ashland, Lafayette, Montgomery, Opelika, Hamilton, Sylacauga, Eutaw, Talladega, Demopolis, Double Springs, Jasper, and Carrollton 345 AM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...South winds 10 to 20 mph with gusts up to 35 mph. * WHERE...A portion of central Alabama. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
782 WWUS74 KBMX 151952 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 252 PM CDT Sat Mar 15 2025 ALZ011>015-017>050-160600- /O.CON.KBMX.WI.Y.0004.000000T0000Z-250316T0600Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Columbiana, Hamilton, Marion, Talladega, Anniston, Carrollton, Ashland, Opelika, Alexander City, Pell City, Sylacauga, Gadsden, Valley, Hayneville, Clanton, Troy, Rockford, Wetumpka, Double Springs, Greensboro, Eufaula, Fayette, Hoover, Lanett, Vernon, Eutaw, Montgomery, Demopolis, Phenix City, Tallassee, Alabaster, Centreville, Tuskegee, Tuscaloosa, Linden, Auburn, Fort Deposit, Dadeville, Selma, Centre, Jasper, Birmingham, Moundville, Moody, Oneonta, Roanoke, Prattville, Sulligent, Heflin, Pelham, Livingston, Union Springs, and Lafayette 252 PM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...All of Central Alabama. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 08
799 WWUS74 KBMX 152228 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 528 PM CDT Sat Mar 15 2025 ALZ011>015-017>050-160600- /O.CON.KBMX.WI.Y.0004.000000T0000Z-250316T0600Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Columbiana, Hamilton, Marion, Talladega, Anniston, Carrollton, Ashland, Opelika, Alexander City, Pell City, Sylacauga, Gadsden, Valley, Hayneville, Clanton, Troy, Rockford, Wetumpka, Double Springs, Greensboro, Eufaula, Fayette, Hoover, Lanett, Vernon, Eutaw, Montgomery, Demopolis, Phenix City, Tallassee, Alabaster, Centreville, Tuskegee, Tuscaloosa, Linden, Auburn, Fort Deposit, Dadeville, Selma, Centre, Jasper, Birmingham, Moundville, Moody, Oneonta, Roanoke, Prattville, Sulligent, Heflin, Pelham, Livingston, Union Springs, and Lafayette 528 PM CDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...All of Central Alabama. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 08
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Mar 14, 12:35 PM CDT, 24 minutes earlier. Its key messages:
- Issued at 234 AM CDT FRI MAR 14 2025
- A severe weather outbreak now appears likely over the Deep South and across Central Alabama during the afternoon and evening Saturday, lasting through early Sunday morning. A Moderate Risk (Level 4/5) for severe storms exists across all of Central Alabama.
- There is potential for a leading round of severe weather Friday night into Saturday morning, with an Enhanced Risk (Level 3/5) covering the western third of Central Alabama.
- There is a Slight Risk of Excessive Rainfall Saturday through Sunday morning across much of Central Alabama. Generally 2-4" is forecast through the weekend.
Area forecast discussion, Mar 14, 12:35 PM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Fri Mar 14 2025 ...New SHORT TERM... .KEY MESSAGES... Issued at 234 AM CDT FRI MAR 14 2025 - A severe weather outbreak now appears likely over the Deep South and across Central Alabama during the afternoon and evening Saturday, lasting through early Sunday morning. A Moderate Risk (Level 4/5) for severe storms exists across all of Central Alabama. - There is potential for a leading round of severe weather Friday night into Saturday morning, with an Enhanced Risk (Level 3/5) covering the western third of Central Alabama. - There is a Slight Risk of Excessive Rainfall Saturday through Sunday morning across much of Central Alabama. Generally 2-4" is forecast through the weekend. && .SHORT TERM... (This afternoon through Saturday night) Issued at 1226 PM CDT FR MAR 14 2025 BLUF: A multi-faceted severe weather event will feature at least two rounds, one beginning early tomorrow morning, and the second arriving Saturday afternoon through early Sunday morning. A significant outbreak of severe weather is expected with all modes of severe weather, including strong and long-lived tornadoes. A potent mid-level shortwave will move across the Central Plains today. Partly sunny and gradually warming conditions are expected across Central Alabama this afternoon with a steady stream of south to southwesterly low-level flow which will allow temperatures to warm into the upper 70s to lower 80s across the area. This will set the stage for ample thermodynamics heading into tonight as the shortwave and 90-110kt 500mb jet eject across the Midwest and Midsouth regions, initiating the first wave of convection across the Lower MS River Valley. While upper-level forcing will be maximized to our northwest over the Midwest region, it does look like our parameter space will be able to compensate for that across the Southeast. There's a mixed bag of potential outcomes with some hi-res models suggesting scattered to numerous thunderstorm development, with supercells, while other models are resolving a stronger cap in a warm, dry layer beginning around 800mb, and therefore less convective initiation. However, as a 50-60kt LLJ nudges into the area around midnight, we suspect there will be a surge in moisture quality which should allow for at least scattered thunderstorms to develop, initially over Mississippi, then east into western portions of Central Alabama through early Saturday morning. Despite there being a couple limiting factors, there is a high ceiling, and storms that break the cap will be able to take on supercellular characteristics given the strong wind shear, and steep mid-level lapse rates. Could certainly see the potential for tornadoes tonight, some strong. So it's important that this first wave doesn't sneak up on people. Make sure your method of receiving warnings is loud enough to wake you up. The threat will be less for areas east of I-65 where the air will be drier, but it's important to maintain weather awareness tonight regardless. After somewhat of a brief lull from the late morning hours through midday, the second, more widespread round, and what is being advertised as the "main event," will rapidly develop to our west in response to a deepening longwave trough over the Central CONUS and a reinvigorated 500mb jet across southern Texas into the Lower MS River Valley. In this case, forcing will be maximized across our region with Central Alabama directly in the right entrance region of the upper-level jet. Unfortunately, hi-res models are pointing more towards the development of a pristine warm sector as mid to upper 60s dewpoints blanket across the area. Factor this in with temperatures in the mid to upper 70s, and some of the steepest mid- level lapse rates i've seen in a while (7.5-8 C/km 700-500mb LR), and we're looking at a primed warm sector characterized by 2000-2500 J/kg of SBCAPE overlapped with intense dynamics. In fact, pressure falls associated with a surface low over the Midsouth, and a strengthening 50-70 kt 850mb jet will contribute to ideal wind dynamics for tornadoes with plenty of deep and low-level curvature evident on forecast hodographs. By all accounts, conditions are shaping up to support an outbreak of significant severe weather, potentially on a scale that we haven't seen for quite some time. Several hi-res models are resolving supercell structures, some discrete, tracking across the area tomorrow afternoon, and this has been a common theme in forecast guidance over the past few days. It's likely we could see several strong tornadoes tomorrow, perhaps some long-track. This combination of ingredients will also support damaging straight-line winds up to 70 mph, and due to the cold temperatures aloft and robust updrafts, storms could contain large hail up to 2". On top of everything else, there will be a risk for flash flooding across northwest portions of the area where there will be the most overlap from the early morning storms to afternoon storms. High precipitation rates and training thunderstorms will lead to rainfall accumulations of 3 to 5 inches with some locally higher amounts possible. Although we've been dry as of late, HREF probs are indicating low to potentially medium chances of exceeding 5 inches of rainfall across portions of northwest Alabama, so that's something we will definitely have to watch for as well, and a Flood Watch has been issued for those areas. Additionally, non thunderstorm wind gusts are expected to increase to around 35 to 40 mph tomorrow afternoon with strong mixing expected in the warm sector. A Wind Advisory will likely need to be coordinated soon. The severe threat will focus east of I-65 by tomorrow evening as storms potentially take on more of a linear orientation with time, although embedded supercells will still be possible. Expect the threat to end by 3 AM Sunday in the southeast as the cold front begins to pass through the area with the surface low lifting towards the Ohio Valley. 86/Martin && .LONG TERM... (Saturday night through next Thursday) Issued at 234 AM CDT FRI MAR 14 2025 After the expected severe weather clears the area with a front by Sunday morning, drier weather is anticipated to start the week. Ridging will build in by Monday, with surface high pressure dominating the South. Highs on Tuesday and Wednesday should rebound into the upper 70s to even low 80s ahead of the next upper trough approaching the area by Wednesday night. A surface low crossing the Plains into the Great Lakes region will drag a cold front through the area Thursday, with chances for rain and a few thunderstorms returning. At this time, severe weather doesn't look particularly likely, but any system this time of year should be watched as it draws closer. Late week looks cooler behind the front. 12 && .AVIATION... (18Z TAFS) Issued at 1208 PM CDT FRI MAR 14 2025 A few sites are hanging onto MVFR ceilings early this afternoon. They should lift over the next couple of hours with VFR then persisting through the evening hours. Gusty winds will be common over this TAF cycle with south-southeasterly winds gusting to around 30 knots Saturday morning. MVFR ceilings spread back across Central Alabama late tonight into tomorrow morning. Have included a mention of VCTS for all sites except MGM to account for lingering convection from the first wave of storms. Opted for TEMPO TSRA at BHM/TCL as the latest suite of hi-res guidance continues to place a bit more coverage along that corridor. 95/Castillo && .FIRE WEATHER... Today will be dry and breezy across the area, with min RH values this afternoon falling as low as 35 percent. Southerly wind gusts up to 25-30 mph at times this afternoon, especially across the western half of the state, will increase fire concerns. A round of potential severe weather early Saturday may bring rain to many areas. Saturday min RHs should remain above 50 percent west of I-65, while some eastern areas may dip to 40 percent. Southerly flow will continue Saturday, with winds sustained greater than 15 mph and gusts up to 35-40 mph. This will continue heightened fire weather concerns ahead of an expected severe weather outbreak Saturday afternoon and into the overnight. RH values Sunday are likely to fall to around 35 percent, and fall even lower to around 25 percent on Monday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 61 78 56 66 / 50 90 100 10 Anniston 62 79 58 67 / 40 80 100 20 Birmingham 63 77 57 65 / 60 90 100 10 Tuscaloosa 66 77 56 65 / 80 100 90 10 Calera 64 78 58 66 / 60 90 100 10 Auburn 60 81 62 69 / 10 60 90 30 Montgomery 64 83 61 70 / 20 80 100 20 Troy 61 83 61 72 / 10 60 90 30 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch from Saturday morning through late Saturday night for the following counties: Fayette-Lamar-Marion-Walker-Winston. && SHORT TERM...86/Martin LONG TERM....12 AVIATION...95
Hazardous weather outlook, Mar 14, 2:32 AM CDT, 10 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 232 AM CDT Fri Mar 14 2025 ALZ011>015-017>050-151045- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 232 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Some severe storms will be possible across mainly the western half of Central Alabama from 10 pm tonight through 8 am Saturday morning. Damaging winds up to 60 mph, large hail up to quarter size, and a few tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An outbreak of severe weather is forecast during the afternoon and evening Saturday through early Sunday morning. Damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes, some of which may be strong and long-tracked, are likely during this time frame. There is a Slight Risk of Excessive Rainfall Saturday through Sunday morning. Generally 2-4 inches of rainfall is expected. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed Friday night through Sunday morning.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:55 AM CDT | River Flood Warning | BMX | Greene, Pickens, Sumter | 5 days |
| Mar 14, 10:04 AM CDT | River Flood Warning | BMX | Greene, Marengo, Sumter | 47 hr |
| Mar 14, 10:42 AM CDT | Flood Watch | BMX | Blount, Fayette, Lamar, Marion, Walker, Winston | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.